Ask Your Health Question and Get an Answer ASAP
Ok if you had your teeth cleaned two months ago and are not having any pain or sign of gum disease or absess then you can rule the teeth and gums out. The Lunesta may be your culprit here as the two main causes are teeth and medication. You might want to talk with your physician about a switch to maybe Rozerem or Ambien as they may be better adjusted for your system so you do not have to have this. In some cases as we age our senses become more sensitive and it is not able to be determined as to what the cause is, and usually subsides on it's own but since you have added a new medication I bet that is your cause. I am including a link below thart explains more about this but contact your physician, let them know of the side effect that you are experiencing and see if they will not make a change to another one of the Insomnia medications above.
Metallic Taste Causes and Information